EconPapers    
Economics at your fingertips  
 

Newton’s Method

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion – Israel Institute of Technology

Chapter Chapter 16 in Numerical Optimization with Computational Errors, 2016, pp 265-296 from Springer

Abstract: Abstract In this chapter we study the convergence of Newton’s method for nonlinear equations and nonlinear inclusions in a Banach space. Nonlinear mappings, which appear in the right-hand side of the equations, are not necessarily differentiable. Our goal is to obtain an approximate solution in the presence of computational errors. In order to meet this goal, in the case of inclusions, we study the behavior of iterates of nonexpansive set-valued mappings in the presence of computational errors.

Keywords: Nonlinear Inclusions; Computational Errors; Nonempty Open Subset; Frechet Derivative; Continuous Linear Operator (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-30921-7_16

Ordering information: This item can be ordered from
http://www.springer.com/9783319309217

DOI: 10.1007/978-3-319-30921-7_16

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-30921-7_16